# SDR USAAEM04011

- Difficulty date: July 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000026
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive System
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE CAPTAIN REPORTED THE FLAPS WOULD NOT DEPLOY.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT ANY FURTHER INCIDENTS. MAINTENANCE FOUND RIGHT OUTBOARD FLAP DRIVE LINE LOOSE AT OUTBOARD OF INBOARD JACKSCREW.  RECONNECTED AND VERIFIED FLAP CONNECTION ON FLAP DRIVE.  (M)
